Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is premarin a suitable sub for enjuiva?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
is premarin a suitable sub for enjuiva
Posted Sat, 29 Jun 2013 in Medicines and Side Effects
Answered by Dr. Jorge Brenes-Salazar 44 minutes later
Dear patient

Thanks for your health concerns. Premarin are conjugated equine estrogens, and despite the fact that we dont have comparative randomized trials between those 2 options, conjugated equine estrogens have a proven record of efficacy and have been used since the 1970's. Thus I think your provider has suggested a very reasonable alternative. The side effect profile is similar, but you should consult your provider if you notice any adverse or unusual reaction

yours truly

Dr Brenes Salazar
Mayo Clinic
Above answer was peer-reviewed by
Follow-up: Is premarin a suitable sub for enjuiva? 13 hours later
i have been w/out any estrogen for a little over a week, how long will it take for my body and mind to feel back to normal just started on Premarin Friday after not have any estrogen for 10 days...?
Answered by Dr. Jorge Brenes-Salazar 2 hours later
usually it takes at least half a menstrual cycle (about 2 weeks) for hormonal concentrations to be in a steady state; gradually your body feels better as concentrations regulate the neurohormonal axis

Truly yours
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor